The origin of vibrations with “strict” excitation in a nonlinear
Doklady Akademii Nauk, Tome 297 (1987) no. 6, pp. 1322-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_6_a8,
author = {A. V. Nechitailo},
title = {The origin of vibrations with {\textquotedblleft}strict{\textquotedblright} excitation in a nonlinear},
journal = {Doklady Akademii Nauk},
pages = {1322--1325},
year = {1987},
volume = {297},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_6_a8/}
}
A. V. Nechitailo. The origin of vibrations with “strict” excitation in a nonlinear. Doklady Akademii Nauk, Tome 297 (1987) no. 6, pp. 1322-1325. http://geodesic.mathdoc.fr/item/DAN_1987_297_6_a8/